# SDR 2013FA0000458

- Difficulty date: May 12, 2013
- Submitted: August 9, 2013
- Operation: General aviation
- Aircraft: N6096T
- Make and model: Cessna R182
- Aircraft serial: R18201901
- Aircraft time: 9,952 hours
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strut
- Part number: 07236106
- Condition: Damaged
- Location: Rt Wing
- Part time: 9,952 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INSPECTION OF WING UPPER LIFT STRUT ATTACHMENT POINTS, A BLACK RING WAS NOTED AROUND THE MOST FWD RIVET IN A CLUSTER OF FOUR.  EXAMINATION SHOWED THAT THERE WAS MOVEMENT BETWEEN THE RIVET AND THE SURROUNDING STRUT ATTACHMENT.  FURTHER EXAMINATION OF THE LT LIFT STRUT ATTACHMENT POINT ALSO SHOWED  A BLACK RING AROUND RIVET HEAD, BUT NO MOVEMENT WAS NOTED.  THE RIGHT LIFT STRUT WAS REPLACED WITH A NEW ASSY FROM MFG.
